Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sankofa1

Minocycline For Two Weeks

Recommended Posts

Hey..soo recently I broke out a bit and started taking minocycline which cleared up my mild acne tremendously, but its been giving me some terrible side effects. ive been taking it for two weeks and im nervous that if I stop now my face will break out again..can someone recommend an alternative solution please

Share this post


Link to post
Share on other sites

Could you try switching to a different anti-biotic to see if it lessens the side effects? I am taking tetracycline, which is in the same family and have had no side effects at all. I am also using differin, which may also be helpful for you. I am 3 weeks into treatment with both and am seeing some improvments. Good luck with whatever you try!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×